Professor Dirk Schuetz dirk.schuetz@durham.ac.uk
Professor
Schuetz, D. (2009). Novikov homology of HNN-extensions and right-angled Artin groups. Algebraic & geometric topology, 9(2), 773-809. https://doi.org/10.2140/agt.2009.9.773
Journal Article Type | Article |
---|---|
Publication Date | 2009 |
Deposit Date | Nov 19, 2010 |
Journal | Algebraic and Geometric Topology |
Print ISSN | 1472-2747 |
Electronic ISSN | 1472-2739 |
Publisher | Mathematical Sciences Publishers (MSP) |
Peer Reviewed | Peer Reviewed |
Volume | 9 |
Issue | 2 |
Pages | 773-809 |
DOI | https://doi.org/10.2140/agt.2009.9.773 |
Public URL | https://durham-repository.worktribe.com/output/1537269 |
On an integral version of the Rasmussen invariant
(2023)
Journal Article
A calculus for flow categories
(2022)
Journal Article
A scanning algorithm for odd Khovanov homology
(2022)
Journal Article
Corrigendum to: A fast algorithm for calculating S-invariants
(2021)
Journal Article
Arbitrarily large torsion in Khovanov cohomology
(2021)
Journal Article
About Durham Research Online (DRO)
Administrator e-mail: dro.admin@durham.ac.uk
This application uses the following open-source libraries:
Apache License Version 2.0 (http://www.apache.org/licenses/)
Apache License Version 2.0 (http://www.apache.org/licenses/)
SIL OFL 1.1 (http://scripts.sil.org/OFL)
MIT License (http://opensource.org/licenses/mit-license.html)
CC BY 3.0 ( http://creativecommons.org/licenses/by/3.0/)
Powered by Worktribe © 2025
Advanced Search